# SDR P5CA1001619

- Difficulty date: January 19, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 39,750 hours, 6,534 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER TWO EXHAUST NOZZLE HAS A CRACK.  ENGINEERING ORDER 4478A115 & FAA 8110-3 DATED 19 JAN 2010.  ACCOMPLISHED TO STOP DRILL CRACK AS INTERIM REPAIR & DVI EVERY 3 FLIGHT CYCLES.  NOZZLE MUST BE REPLACED BEFORE NEXT A-CHECK.
